MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump was exposed to pool water.The display went blank immediately after insulin pump¿s exposure to moisture.The customer¿s blood glucose during the incident was unknown.The customer was advised to discontinue use of the device and revert to a back-up plan.The customer was advised that the device would be replaced and agreed to return the product for analysis.
 
Additional Manufacturer Narrative
Device received with blank display due to moisture damage on electronics and motor assembly.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6874171
Report Number2032227-2017-49541
Device Sequence Number16348580
Product Code OYC
UDI-Device Identifier00613994223715
UDI-Public(01)00613994223715(017)20091231
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2009
Device Model NumberMMT-722NAB
Device Catalogue NumberMMT-722NAB
Device Lot NumberA000093812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Initial Date Received by Manufacturer 09/02/2017
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient Weight200